MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE
Catalog Number CDH31P
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent 10/6/2026 d4 batch # 905d08 investigation summary the product was returned for thorough evaluation, which included visual inspections and functional testing of the returned device.Visual analysis of the returned sample determined that the cdh31p device arrived with no apparent damage along with the anvil and stapler retainer inside a plastic bag.The breakaway washer was present, uncut and the device was fully loaded with staples, indicating that the device had not been fired.No battery was received, however, when the test battery was installed the green checkmark illuminated indicated that the device was not reset.No functional test was performed due to the condition of the device.The device was disassembled to verify the condition of the internal components and the actuator was touching the stop switch actuator.In addition, a tyvek returned along with the device.This defect has been potential to a manufacturing process.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through ethicon endo surgery¿s quality system.A manufacturing record evaluation was performed for the finished device batch number 905d08, and no non-conformances related to the reported complaint condition were identified.

Brand Name
ECHELON CIRCULAR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50144215
Report Number3005075853-2026-06312
Device Sequence Number13041306
Product Code GDW
UDI-Device Identifier10705036015390
UDI-Public(01)10705036015390(17)290131(10)A99N6C
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH31P
Device Lot NumberA99N6C
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/25/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown